# SDR IPXA2023032992414

- Difficulty date: March 25, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 23,133 hours, 13,882 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Adapter
- Part number: B53774136204
- Part serial: NSN
- Condition: Broken
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK1CCLS ADAPTER AT FRAME 33-Y2200 P/N B53774136204 IS BROKENREMOVED AND REPLACED, CLS ADAPTER AT FR33-Y2200 IAW SRM 51-40-21.
